Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The transformation of series and sequences


Authors: W. T. Scott and H. S. Wall
Journal: Trans. Amer. Math. Soc. 51 (1942), 255-279
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006384-9
MathSciNet review: 0006384
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Carlo Birindelli, Sui metodi di Gronwall per la sommazione delle serie, Annali delle Scuòla Normale Superiore di Pisa (2), vol. 8 (1939), pp. 241-270. MR 0002640 (2:90a)
  • [2] -, Contributo all'analisi dei metodi di sommazione di Gronwall, Rendiconti del Circolo Matematico di Palermo, vol. 61 (1937), pp. 157-176.
  • [3] H. E. Bray, Elementary properties of Stieltjes integrals, Annals of Mathematics, (2), vol 20 (1918), pp. 177-186. MR 1502551
  • [4] H. L. Garabedian, Einar Hille, and H. S. Wall, Formulations of the Hausdorff inclusion problem, Duke Mathematical Journal, vol. 8 (1941), pp. 193-213. MR 0003829 (2:278d)
  • [5] H. L. Garabedian and H. S. Wall, Hausdorff methods of summation and continued fractions, these Transactions, vol. 48 (1940) pp. 185-207. MR 0002643 (2:90d)
  • [6] T. H. Gronwall, Summation of series and conformal mapping, Annals of Mathematics, (2), vol. 33 (1932), pp. 101-117. MR 1503036
  • [7] F. Hausdorff, Summationsmethoden und Momentfolgen. I and II, Mathematische Zeitschrift, vol. 9 (1921), pp. 74-109 and 280-299. MR 1544453
  • [8] W. A. Mersman, A new method of summation of divergent series, Bulletin of the American Mathematical Society, vol. 44 (1938), pp. 667-673. MR 1563846
  • [9] O. Perron, Die Lehre von den Kettenbrüchen, 2d edition, Leipzig and Berlin, 1929.
  • [10] J. Schur, Ueber Potenzreihen die im Innern des Einheitskreises beschränkt sind, Journal für die reine und angewandte Mathematik, vol. 147 (1916), pp. 205-232 and vol. 148 (1917), pp. 122-145.
  • [11] H. S. Wall, Continued fractions and totally monotone sequences, these Transactions, vol. 48 (1940), pp. 165-184. MR 0002642 (2:90c)
  • [12] -, A class of functions bounded in the unit circle, Duke Mathematical Journal, vol. 7 (1940), pp. 146-153. MR 0003230 (2:184c)
  • [13] -, Some recent developments in the theory of continued fractions, Bulletin of the American Mathematical Society, vol. 47 (1941), pp. 405-423. MR 0004280 (2:351e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006384-9
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society